# SDR FDEA201011234479

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727233
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 655612028
- Condition: Corroded
- Location: Bs 950b S29-30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FWD LOWER FLANGE OF FRAME 950B, SHEAR TIE, BETWEEN STRINGER 30 AND   STRINGER 29R.  CUT OUT DAMAGED AREA OF SHEAR TIE IAW SRM, REV 103, 53-10-4, FIG 12.  FABRICATED SHEAR TIE, & FILLER IAW SRM 53-10-4, FIG 12 AND 53-10-2, FIG 5. INSTALLED SHEAR TIE REPAIR IAW SRM 53-10-4, FIG 12 AND 51-30-2.
